# SDR IPXA11570611

- Difficulty date: November 13, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31711
- Condition: Dented
- Location: Bs 781-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, DENTS ON FUSELAGE SKIN PANEL, BS 781-900 S4-10L.   DENTS REPAIRED IAW EA 111565 IR. TRIMMED OUT  AND PERFORMED REQUIRED INSPECTIONS, FABRICATED REPAIR DOUBLER AND INSTALLED IAW EA 111565, EO B757-5330-45298-A.
